# SDR FDEA202107101717

- Difficulty date: July 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 31,118 hours, 17,481 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Nr 4 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA DELAMINATIONS WERE FOUND.  AREA 1 (20CM2) IS NEAR I/B HINGE ARM OF RH SPOILER 4 LOWER SKIN.  AREA 2 (17.5CM2) IS NEAR O/B HINGE ARM OF RH SPOILER 4 LOWER SKIN.   ACCOMPLISHED RH #4 SPOILER LOWER SKIN DELAMINATION REPLACEMENT OF   REINFORCEMENT PLIES NEAR CENTER HINGE ARM WORK INSTRUCTION IAW EA NO: 6-6750-  T0362608 P1.
